Vol.09 (1987) — 52 articles found.

A remark on a functional equation characterizing the Jacobian elliptic functions

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (6) 1987, pp. 315–318
Vol.09 (6) 1987
S.P. Mazegalli Details
(Received: 1987-10-09 )
(Received: 1987-10-09 )

S.P. Mazegalli

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): A remark on a functional equation characterizing the Jacobian elliptic functions

On?-extensions of totally real and complex multiplication fields

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (6) 1987, pp. 309–314
Vol.09 (6) 1987
I. Kersten / J. Michaliček Details
(Received: 1987-10-06 )
(Received: 1987-10-06 )

I. Kersten / J. Michaliček

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): On ?-extensions of totally real and complex multiplication fields

On the trace of symmetric bi-derivations

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (6) 1987, pp. 303–308
Vol.09 (6) 1987
Gy. Maksa Details
(Received: 1987-07-17 )
(Received: 1987-07-17 )

Gy. Maksa

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): On the trace of symmetric bi-derivations

Information cells: classification and realizations

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (6) 1987, pp. 297–302
Vol.09 (6) 1987
W. Schempp Details
(Received: 1987-07-08 )
(Received: 1987-07-08 )

W. Schempp

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Information cells: classification and realizations

The solutions to some Diophantine equations using a recurrence equation

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (6) 1987, pp. 291–296
Vol.09 (6) 1987
V. Mandekić-Botteri Details
(Received: 1987-01-07 )
(Received: 1987-01-07 )

V. Mandekić-Botteri

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): The solutions to some Diophantine equations using a recurrence equation

Memoir: The amalgamation property in lattice theory

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (6) 1987, pp. 273–290
Vol.09 (6) 1987
G. Grätzer Details
(Received: 1987-09-15 )
(Received: 1987-09-15 )

G. Grätzer

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Memoir: The amalgamation property in lattice theory

On Miller’s generalized dihedral group

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (5) 1987, pp. 265–270
Vol.09 (5) 1987
H.S.M. Coxeter Details
(Received: 1987-08-26 )
(Received: 1987-08-26 )

H.S.M. Coxeter

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): On Miller's generalized dihedral group

Isomorphisms and units in alternative loop rings

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (5) 1987, pp. 259–264
Vol.09 (5) 1987
E.G. Goodaire / C.P. Milies Details
(Received: 1987-08-19 )
(Received: 1987-08-19 )

E.G. Goodaire / C.P. Milies

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Isomorphisms and units in alternative loop rings

Stability indices and Poincaré polynomials

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (5) 1987, pp. 253–258
Vol.09 (5) 1987
J. Mináč Details
(Received: 1987-08-12 )
(Received: 1987-08-12 )

J. Mináč

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Stability indices and Poincaré polynomials

Neumann-complete formal power series fields

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (5) 1987, pp. 247–252
Vol.09 (5) 1987
N.L. Alling Details
(Received: 1987-08-06 )
(Received: 1987-08-06 )

N.L. Alling

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Neumann-complete formal power series fields

Sets with elements summing to squarefree numbers

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (5) 1987, pp. 243–246
Vol.09 (5) 1987
M. Filasta Details
(Received: 1987-08-06 )
(Received: 1987-08-06 )

M. Filasta

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Sets with elements summing to squarefree numbers

Localization and spectral transform for the half line

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (5) 1987, pp. 237–242
Vol.09 (5) 1987
R. Carroll Details
(Received: 1987-07-15 )
(Received: 1987-07-15 )

R. Carroll

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Localization and spectral transform for the half line

Harmonic geodesic symmetries

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (5) 1987, pp. 231–236
Vol.09 (5) 1987
C.T.J. Dodson / L. Vanhecke/ M.E. Vazquez-Abal Details
(Received: 1987-07-05 )
(Received: 1987-07-05 )

C.T.J. Dodson / L. Vanhecke/ M.E. Vazquez-Abal

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Harmonic geodesic symmetries

The ideal stmcture of the multiplier algebra of an AF algebra

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (5) 1987, pp. 225–230
Vol.09 (5) 1987
G.A. Elliott Details
(Received: 1987-07-02 )
(Received: 1987-07-02 )

G.A. Elliott

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): The ideal stmcture of the multiplier algebra of an AF algebra

Nonlinear laser optics I: Duality of semisimple rings and phase matching

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (5) 1987, pp. 219–224
Vol.09 (5) 1987
W. Schempp Details
(Received: 1987-06-22 )
(Received: 1987-06-22 )

W. Schempp

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Nonlinear laser optics I: Duality of semisimple rings and phase matching

Le régle optimale du trapèze pour l’intégrale de Riemann-Stieltzes d’une fonction donnée

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (5) 1987, pp. 213–218
Vol.09 (5) 1987
S. Dubuc / F. Todor Details
(Received: 1987-06-19 )
(Received: 1987-06-19 )

S. Dubuc / F. Todor

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Le régle optimale du trapèze pour l'intégrale de Riemann-Stieltzes d'une fonction donnée

Irrationalité de?(s) dans le corps des series formelles IFq((1/t ) )

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (5) 1987, pp. 207–212
Vol.09 (5) 1987
G. Damamme Details
(Received: 1987-05-12 )
(Received: 1987-05-12 )

G. Damamme

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Irrationalité de ?(s) dans le corps des series formelles IFq((1/t ) )

Some examples in projective convexity

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (4) 1987, pp. 199–204
Vol.09 (4) 1987
T. Bisztriczky Details
(Received: 1987-06-03 )
(Received: 1987-06-03 )

T. Bisztriczky

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Some examples in projective convexity

Codazzi tensors and integral formulae

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (4) 1987, pp. 195–198
Vol.09 (4) 1987
A. Leung / J.R. Vanstone Details
(Received: 1987-05-30 )
(Received: 1987-05-30 )

A. Leung / J.R. Vanstone

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Codazzi tensors and integral formulae

Regular simplexes with integral vertices

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (4) 1987, pp. 189–194
Vol.09 (4) 1987
I.G. MacDonald Details
(Received: 1987-05-26 )
(Received: 1987-05-26 )

I.G. MacDonald

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Regular simplexes with integral vertices

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.